MAUDE Adverse Event Report: CAREFUSION, INC BD BD® WHITACRE SPINAL NEEDLE AND BD¿ WEISS EPIDURAL NEEDLE TRAY; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD BD® WHITACRE SPINAL NEEDLE AND BD¿ WEISS EPIDURAL NEEDLE TRAY; ANESTHESIA CONDUCTION KIT
Model Number 405828
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 15 of the bd bd® whitacre spinal needle and bd¿ weiss epidural needle tray lock was ineffective, causing the catheter to be disconnected.The following information was provided by the initial reporter: the nexus catheter lock was found to be ineffective, causing the catheter to be disconnected.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: no photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.

Brand Name
BD BD® WHITACRE SPINAL NEEDLE AND BD¿ WEISS EPIDURAL NEEDLE TRAY
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16638515
Report Number1625685-2023-00035
Device Sequence Number20153984
Product Code CAZ
UDI-Device Identifier00382904058289
UDI-Public(01)00382904058289
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number405828
Device Catalogue Number405828
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown